# SDR ASAA1058197

- Difficulty date: August 18, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 13,415 hours, 3,955 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250455010
- Condition: Shorted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS NR 1 ENGINE TREND DATA CONTINUES TO SHOW A SHIFT IN DELTA CRUISE AND TAKEOFF MARGIN INDICATIVE OF EGT INDICATION ERRORS.  ACCOMP T49.5 & EGT SYSTEM INSP ALL RESISTANCES ARE WITHIN LIMITS.  WHILE TESTING FOUND CJ10 (PD1011) SHORTED AT PINS 3 4.  REPLACED CJ10 (DP1011) WITH NEW.  ACCOMP FADEC SYSTEM TEST ALL TEST PASS REF WDM 77 21 11& M/M 77 21 01 200 801 73 21 00 700 802 73 21 06 400 803 & 77 21 01 400 801.
